# SDR AALA20160322010

- Difficulty date: March 21, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 45,460 hours, 22,234 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Odor
- Component: Apu, Honeywell, GTCP8598DHF
- Component part number: AAP3701A
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AT GATE, PRIOR TO FLIGHT, BOTH PACKS TURNED ON AFTER APU POWERED ON.  EGT TOO HOT TURNED OFF RIGHT PACK.  FUMES & SMOKE BEGAN FILLING MID TO AFT CABIN, TURNED LT PACK OFF.  FOUND APU LEAKING OIL.  APU CHANGE PLANNED.   ACCOMPLISHED PACK BURNOUT PER WORK CARD 21-92-12.
